# SDR ABXA2014032869

- Difficulty date: March 28, 2014
- Submitted: May 7, 2014
- Operation: Air carrier
- Aircraft: N797AX
- Make and model: Boeing 767-200
- Aircraft serial: 23147
- Aircraft time: 58,736 hours, 42,909 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Part number: 181T45200
- Condition: Corroded
- Location: Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND BETWEEN RIBS 1R & 1L LOWER STRINGERS BETWEEN 4 & 5 ON HORZ STAB SKIN. REMOVED CORROSION, FOUND TO BE OUT OF LIMITS. .020 INCHES MATERIAL LOSS OUT OF .015 INCHES ALLOWABLE.  CUT OUT DAMAGE & REPAIRED IAW SRM 55-10-01 FIG 201 REPAIR 2.  SDR CORRODED 181.5 INCHES, PN 181T45200, SN NSN, PART NAME SKIN, EXACT FS & BS LOCATION ON ACFT FROM RIB 1L TO RIB 1R, EXACT STRINGER & WS LOCATION ON ACFT FROM STRINGER 4 TO STRINGER 5.  ACFT WAS GNDED.
